CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST 2009, 25(2) 126-134 DOI:      ISSN: 1001-4268 CN: 31-1256

Current Issue | Archive | Search                                                            [Print]   [Close]
ѧ������
Information and Service
This Article
Supporting info
PDF(207KB)
[HTML]
Reference
Service and feedback
Email this article to a colleague
Add to Bookshelf
Add to Citation Manager
Cite This Article
Email Alert
Keywords
Stochastic differential equation
continuous spin system
Lattice field.
Authors
Wang Fengyu
Wang Jieming
PubMed
Article by
Article by

Finite and Infinite Dimensional Stochastic Differential Equations with Non-Lipschitzian Coefficients

Wang Fengyu,Wang Jieming

School of Mathematical Sciences, Beijing Normal University

Abstract��

A recent result of Fang and Zhang concerning the pathwise uniqueness of solutions to non-Lipschitzian stochastic differential equations is refined. As an application, a class of infinite-dimensional stochastic differential equations over lattice fields are proved to have unique solutions.

Keywords�� Stochastic differential equation   continuous spin system   Lattice field.  
Received 1900-01-01 Revised 1900-01-01 Online:  
DOI:
Fund:
Corresponding Authors: Wang Fengyu
Email:
About author:

References��
Similar articles
1��Lin Qinquan, Yang Feng.The Smallest $g$-Supersolution for BSDE with Jumps[J]. CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST, 2007,23(2): 123-132
2��Sun Xiaojun, Lu Ying.The Property for Solutions of the Multi-Dimensional Backward Doubly Stochastic Differential Equations with Jumps[J]. CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST, 2008,24(1): 73-82
3��Lin Xiangyun,Wang Xiangrong, Zhang Rui.A Backward Stochastic Differential Equations Based on Infinite Horizon and Its Application[J]. CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST, 2008,24(4): 345-353
4��Zhang Hui,Zhu Qingfeng,Lai Xiang.Malliavin Derivative and Comonotonic Theorems for BSDEs[J]. CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST, 2010,26(4): 337-346
5��Zhou Yong,Wu Shujin.Existence and Uniqueness of Solutions to Stochastic Differential Equations with Random Impulses under Lipschitz Conditions[J]. CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST, 2010,26(4): 347-356
6��Hao Tao.Some Properties of g-Covariance and g-Correlation Coefficient[J]. CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST, 2012,28(6): 637-646

Copyright by CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST